# SDR 2007UALA01485

- Difficulty date: May 11, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 27,239 hours, 9,927 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Lanyard
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CABIN SEAT 7ABC OXYGEN MASKS HAVE WRONG PARTS.  GENERATOR IS MISSING FOAM AT FWD END AND LANYARDS ARE THE WRONG TYPE.
